# SDR FDEA201703271182

- Difficulty date: March 27, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 62,558 hours, 21,250 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: AJC741595
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LEFT LOWER FORWARD FAN COWL LAND A/C SIDE. A PREVIOUS REPAIR IS DAMAGED AND COMING APART. REPLACED DAMAGED SKIN PANEL NR 2 ENGINE LEFT LOWER FORWARD FAN COWL LAND PER DAC DWG AJC7415, IAW SRM 51-31-01 FIG 11 VOL 2.
